# SDR CALA2021081301330

- Difficulty date: August 13, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 84,760 hours, 33,009 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2271500002
- Condition: Failed
- Location: Nlg Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

N/LG DOORS NOT CLOSED DISPLAYED ON ECAM. CREW REPORTS NO BUFFETING AT 24K FT AND 225 KTS.. REPLACED NLG DOOR ACT. REF AMM 32-31-16 AND 32-31-16-991 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1216874  SN OFF 0266 ACTUATOR, NLG,   OFF 31-3232-9-0001 0226 ON 31-3232-9-0001 1068
